# SDR DL733010332

- Difficulty date: February 27, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 38,092 hours, 17,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65458774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEAR STRAP AT THE LOWER AFT CORNER OF THE R1 DOOR WAS FOUND WITH A 1 INCH CRACK.  THE DAMAGE WAS TRIMMED OUT AND A REPAIR WAS INSTALLED PER SRM 53-10-01, FIGURE 202.  THE REPAIR WAS ACCOMPLISHED AT MV.
